Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/4238

Title: Semi-classical limit of wave functions
Authors: Truman, Aubrey
Zhao, Huaizhong
Issue Date: 2000
Publisher: © American Mathematical Society
Citation: TRUMAN, A. and Zhao, H., 2000. Semi-classical limit of wave functions. Proceedings American Mathematical Society, 128 (4), pp. 1003-1009
Description: First published in Proceedings American Mathematical Society 2000 published by the American Mathematical Society. The definitive version is available at: http://www.ams.org/journals/proc/2000-128-04/home.html
Version: Published
DOI: 10.1090/S0002-9939-99-05469-6
URI: https://dspace.lboro.ac.uk/2134/4238
ISSN: 1088-6826
0002-9939
Appears in Collections:Published Articles (Maths)

Files associated with this item:

File Description SizeFormat
CoverforPDF.pdf27.47 kBAdobe PDFView/Open
S0002-9939-99-05469-6.pdfMain article161.07 kBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.